X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (1144) 1144
Publication (38) 38
Book Chapter (12) 12
Conference Proceeding (10) 10
Book / eBook (5) 5
Paper (5) 5
Reference (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (744) 744
measure of noncompactness (658) 658
mathematics, applied (625) 625
existence (241) 241
analysis (181) 181
banach space (178) 178
mathematics, general (162) 162
mathematical analysis (138) 138
fixed point (134) 134
differential equations (125) 125
operators (121) 121
fixed point theorem (117) 117
theorems (113) 113
hausdorff measure of noncompactness (106) 106
fixed points (100) 100
integral equations (98) 98
differential-equations (96) 96
measure of weak noncompactness (92) 92
noncompactness (87) 87
measures of noncompactness (83) 83
applied mathematics (82) 82
47h10 (76) 76
spaces (71) 71
existence theorems (68) 68
banach-spaces (67) 67
asymptotic stability (61) 61
ordinary differential equations (61) 61
functional analysis (60) 60
nonlinearity (59) 59
partial differential equations (59) 59
applications of mathematics (56) 56
mild solution (55) 55
matrix transformations (53) 53
compact operators (52) 52
mild solutions (52) 52
mathematical models (51) 51
equations (49) 49
fixed point theory (48) 48
difference and functional equations (47) 47
47h08 (46) 46
banach spaces (46) 46
boundary value problems (44) 44
controllability (44) 44
systems (43) 43
inclusions (42) 42
theorem (41) 41
evolution-equations (40) 40
stability (38) 38
algebra and number theory (37) 37
fixed point theorems (37) 37
measure of non-compactness (37) 37
sequence spaces (37) 37
quadratic integral equation (36) 36
uniqueness (36) 36
condensing map (35) 35
infinite delay (35) 35
delay (34) 34
monotonic solutions (34) 34
solvability (34) 34
algebra (33) 33
boundary value problem (33) 33
darbo's fixed point theorem (33) 33
usage (33) 33
evolution (31) 31
fixed-point theorem (31) 31
nonlocal conditions (30) 30
cauchy problem (29) 29
integral equation (29) 29
47h09 (28) 28
integrodifferential equations (28) 28
mathematical theorems (28) 28
darbo’s fixed point theorem (27) 27
functional integral equation (27) 27
kuratowski measure of noncompactness (27) 27
mathematical methods in physics (27) 27
cauchy-problems (26) 26
approximate controllability (25) 25
darbo fixed point theorem (25) 25
26a33 (24) 24
difference equations (24) 24
integrals (24) 24
mappings (24) 24
mathematics, interdisciplinary applications (24) 24
nonlocal condition (24) 24
fractional calculus (23) 23
34g20 (22) 22
cauchy-problem (22) 22
compact-operators (22) 22
fixed-point theorems (22) 22
maps (22) 22
topology (22) 22
weak noncompactness (22) 22
compact operator (21) 21
computation (21) 21
research (21) 21
banach algebra (20) 20
computer science, interdisciplinary applications (20) 20
diagonal lemma (20) 20
integral-equations (20) 20
mathematical functions (20) 20
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (1170) 1170
French (5) 5
German (4) 4
Russian (3) 3
Czech (2) 2
Korean (1) 1
Spanish (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


1992, Operator theory, advances and applications, ISBN 9783764327163, Volume 55., viii, 249
Book
1980, Lecture notes in pure and applied mathematics, ISBN 082471248X, Volume 60, v, 97
Book
Nonlinear Analysis, ISSN 0362-546X, 11/2019, Volume 188, pp. 70 - 79
We investigate the multilinear variants of the quantities which measure the noncompactness of multilinear operators taking values in Banach spaces with the... 
Compact operators | Approximation property | Multilinear operators | Measure of noncompactness | Mutilinear Hilbert and Riesz transform | MATHEMATICS | MATHEMATICS, APPLIED | Invertebrates | Banach space | Operators
Journal Article
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, ISSN 0022-247X, 08/2019, Volume 476, Issue 2, pp. 860 - 874
In the paper we formulate a criterion for relative compactness in the space R(J, E) consisting of all regulated functions, defined on the compact interval J... 
MATHEMATICS | Nonlinear functional integral equation | MATHEMATICS, APPLIED | Measure of noncompactness | Nemytskii operator | Space of regulated functions | Criterion of relative compactness
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 2010, Volume 73, Issue 8, pp. 2541 - 2557
In the present paper, we establish some identities or estimates for the operator norms and the Hausdorff measures of noncompactness of certain operators given... 
Sequence spaces | Compact operators | Hausdorff measure of noncompactness | Matrix transformations | BK-spaces | MATHEMATICS | MATHEMATICS, APPLIED | SEQUENCE-SPACES | OPERATORS | DOMAINS | Operators | Mathematical analysis | Triangles | Norms | Nonlinearity | Matrices | Matrix methods | Estimates
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 12/2018, Volume 370, Issue 12, pp. 8979 - 8997
We study interpolation of the measure of noncompactness of bilinear operators. We prove a result of a general nature which states that for a large class of... 
MATHEMATICS | Measure of noncompactness | REAL METHOD | PEETRE | COMPACT-OPERATORS | bilinear compact operators | interpolation spaces | interpolation functor | ARONSZAJN-GAGLIARDO FUNCTORS
Journal Article
Journal of Computational and Applied Mathematics, ISSN 0377-0427, 01/2019, Volume 346, pp. 566 - 571
In this article, based on the concept of relative compactness in the Holder space where , and is a compact subset of we present a new measure of noncompactness... 
Quadratic integral equation | Holder space | Measure of noncompactness | Fixed point of Darbo type | EXISTENCE | MATHEMATICS, APPLIED | THEOREM | SOLVABILITY | QUADRATIC INTEGRAL-EQUATION
Journal Article
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, ISSN 0362-546X, 03/2012, Volume 75, Issue 4, pp. 2111 - 2115
In this paper we apply the technique of measures of noncompactness to the theory of infinite system of differential equations in the Banach sequence spaces... 
MATHEMATICS | Sequence spaces | MATHEMATICS, APPLIED | SEQUENCE-SPACES | Measure of noncompactness | HAUSDORFF MEASURE | Infinite system of differential equations | MATRIX OPERATORS | BK spaces
Journal Article
Nonlinear Analysis, Theory, Methods and Applications, ISSN 0362-546X, 03/2012, Volume 75, Issue 4, pp. 2111 - 2115
In this paper we apply the technique of measures of noncompactness to the theory of infinite system of differential equations in the Banach sequence spaces... 
Sequence spaces | Measure of noncompactness | Infinite system of differential equations | BK spaces
Journal Article
Annali di Matematica Pura ed Applicata, ISSN 0373-3114, 9/2011, Volume 190, Issue 3, pp. 453 - 488
Two homogeneous measures of noncompactness β and γ on an infinite dimensional Banach space X are called “equivalent” if there exist positive constants b and c... 
Classical Banach spaces | Inequivalent measures of noncompactness | Mathematics, general | Mathematics | Kuratowski measure of noncompactness | MATHEMATICS | MATHEMATICS, APPLIED | MAPS | THEOREM | SPACES | PROPERTY | EQUATIONS | OPERATORS
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 05/2019, Volume 349, pp. 102 - 117
The aim of this article is to prove the existence of solution for nonlinear quadratic integral equations using the generalized form of Darbo fixed point... 
Fixed point theory | Homotopy perturbation method | Measure of noncompactness | Nonlinear quadratic integral equations | Simulation function | EXISTENCE | MATHEMATICS, APPLIED | INFINITE SYSTEMS | SPACES | DECOMPOSITION | POINT THEOREMS | Analysis | Algorithms
Journal Article
Studia Mathematica, ISSN 0039-3223, 2018, Volume 240, Issue 1, pp. 21 - 45
We deal with measures of noncompactness on a Banach space X in a new way: Assume that C is the collection of all nonempty bounded closed convex subsets of X,... 
Normed semigroup | Measure of noncompactness | Banach lattice | Banach space | Abstract M-space | Inequivalence | MATHEMATICS | abstract M-space | measure of noncompactness | CONVEX | inequivalence | PROPERTY | INEQUIVALENT MEASURES | SETS | WEAK NONCOMPACTNESS | normed semigroup
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 2017, Volume 2017, p. 1
In this paper, some new generalization of Darbo's fixed point theorem is proved by using a F(psi,phi)-contraction in terms of a measure of noncompactness. Our... 
fixed point | measure of noncompactness | F(ψ, φ) -contraction | MATHEMATICS | F(psi,phi)-contraction | MATHEMATICS, APPLIED | FIXED-POINT THEOREMS | MAPPINGS | Nonlinear equations | Fixed points (mathematics) | Mathematical analysis | Integral equations
Journal Article
Mathematica Slovaca, ISSN 0139-9918, 10/2017, Volume 67, Issue 5, pp. 1203 - 1212
In the present paper we give some results concerning the S-essential spectra of linear bounded operators on a Banach space using the notion of a measure of... 
Secondary 47A53 | S-essential spectra | measure of noncompactness | Primary 47A13 | 47H08 | spectral radius | 46B50 | Fredholm operators | MATHEMATICS | STABILITY | Banach space
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 03/2016, Volume 435, Issue 2, pp. 1634 - 1651
Based on a certain criterion for relative compactness in the space of functions with tempered increments, we construct a formula expressing a set function in... 
Space of functions with tempered increments | Measure of noncompactness | Fixed point theorem of Darbo type | Hölder function space | Relative compactness | Quadratic integral equation of Hammerstein type | MATHEMATICS | MATHEMATICS, APPLIED | Holder function space
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 06/2019, Volume 474, Issue 2, pp. 1551 - 1575
We consider the Banach function space consisting of real functions defined on the half-axis and having increments tempered by a given modulus of continuity.... 
Space of functions with tempered increments on the half-axis | Integral equation | Measure of noncompactness | Fixed point theorem of Darbo type | Hölder function space | Relative compactness | MATHEMATICS | MATHEMATICS, APPLIED | Holder function space
Journal Article
Nonlinear Analysis, Theory, Methods and Applications, ISSN 0362-546X, 2013, Volume 92, pp. 119 - 129
Recently, the sequence spaces ℓ , ,c and ℓ have been defined and studied by Mursaleen and Noman (cf. Mursaleen and Noman, 2011 [5,6]). In this paper, we obtain... 
Sequence spaces | Compact operators | Hausdorff measure of noncompactness | Matrix transformations | MATHEMATICS | MATHEMATICS, APPLIED | L(P) | EQUATIONS | COMPACT-OPERATORS | DIFFERENCE SEQUENCE-SPACES | API
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 11/2014, Volume 246, pp. 283 - 291
The aim of this paper is to establish fixed point theorems for condensing operators in the Fréchet spaces. In our considerations we apply the technique of... 
Fréchet space | Infinite systems of equations | Measure of noncompactness | Tychonoff fixed point theorem | Frechet space | MATHEMATICS, APPLIED | SOLVABILITY | Condensing | Operators | Theorems | Mathematical models | Computation | Integral equations
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.